Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS San Angelo, TX

March 23, 2023Haskell County, Throckmorton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 23, 2023, 10:18 PM CDT for Haskell County, Throckmorton County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2023, 10:18 PM CDT (03:18 UTC)
Expired
Mar 23, 2023, 11:00 PM CDT
In force
42 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 79 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 3:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS54 KSJT 240318
SVRSJT
TXC207-447-240400-
/O.NEW.KSJT.SV.W.0021.230324T0318Z-230324T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
1018 PM CDT Thu Mar 23 2023

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Haskell County in west central Texas...
  Northwestern Throckmorton County in west central Texas...

* Until 1100 PM CDT.

* At 1018 PM CDT, a severe thunderstorm was located near Sagerton,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Haskell around 1035 PM CDT.
  Weinert and Irby around 1045 PM CDT.
  Millers Creek Reservoir around 1100 PM CDT.

Other locations impacted by this severe thunderstorm include Us-
277 Near The Haskell-Knox County Line, Us-380 Near The Haskell-
Stonewall County Line and The Intersection Of Us-380 And Highway 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 9917 3307 9942 3296 9983 3296 9990
      3308 9999 3322 9999 3340 9969 3340 9930
TIME...MOT...LOC 0318Z 238DEG 40KT 3309 9990 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Daniels
1 follow-up statement
397 
WWUS54 KSJT 240333
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1033 PM CDT Thu Mar 23 2023

TXC207-447-240400-
/O.CON.KSJT.SV.W.0021.000000T0000Z-230324T0400Z/
Haskell TX-Throckmorton TX-
1033 PM CDT Thu Mar 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HASKELL AND NORTHWESTERN THROCKMORTON COUNTIES...

At 1033 PM CDT, a severe thunderstorm was located over Haskell,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Weinert and Irby around 1045 PM CDT.
  Millers Creek Reservoir around 1105 PM CDT.

Other locations impacted by this severe thunderstorm include Us-
277 Near The Haskell-Knox County Line, Us-380 Near The Haskell-
Stonewall County Line and The Intersection Of Us-380 And Highway 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 9917 3309 9944 3303 9978 3302 9990
      3308 9999 3322 9999 3340 9969 3340 9930
TIME...MOT...LOC 0333Z 238DEG 40KT 3318 9972 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Daniels

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:46 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 23, 6:46 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
646 PM CDT Thu Mar 23 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 314 PM CDT Thu Mar 23 2023

The main short term weather concerns include a threat for severe
weather tonight, and strong, gusty winds with elevated to critical
fire weather conditions for Friday afternoon.

A dryline across West Texas this afternoon will mix east toward our
far western border counties by late this afternoon. For late this
afternoon and evening, isolated thunderstorm development is possible
in northwest Texas, near the triple point of an east-northeast to
west-southwest oriented frontal boundary and a dryline. Since this
would be close to the far northern and northwestern parts of the Big
Country, will bear close watching. With moderate instability strong
effective shear, will have a conditional risk of large to very large
hail and damaging winds with storms which can develop, and a low
tornado risk. With the gradual approach of an upper trough to our
west over the central and southern Rockies, a Pacific front will
move east across West Texas and overtake the dryline early tonight
(prior to Midnight). The Pacific front will move east across our
area overnight, between approximately Midnight and 8 AM. Thunderstorms
are expected to develop and increase in coverage to a line or
broken line along the Pacific front, as it progresses east across
our area. Instability and shear profiles support a potential for
severe storms with large hail and damaging winds the main hazards.

The area east of a Brownwood to Junction line has a lingering chance
for showers and storms into mid-morning, and skies will be quickly
clearing from the west across our area in the morning.  Attention
then turns to the strong west winds which are expected Friday
afternoon and into the evening. West winds, which follow passage of
the Pacific front, will strengthen considerably through the day
Friday. This will be supported by tightened lower to mid-level
height gradients over our area and vigorous mixing, with downward
momentum transfer. Anticipate that wind speeds will increase into
the Advisory range by early Friday afternoon across at least some of
our area, with gusts 40-50 mph. Looks like the Concho Valley and
southern Big Country will have the strongest winds. Combined with an
intrusion of very dry air with the warm temperatures, elevated to
critical fire weather conditions are also anticipated. A Fire
Weather Watch has been issued, and this is discussed in the Fire
Weather section of this discussion. In addition with this setup,
anticipate that blowing dust will be transported over at least the
western part of our area from mid-to-late afternoon into the early
evening Friday.

&&

.LONG TERM...
(Friday night through next Thursday)
Issued at 157 PM CDT Thu Mar 23 2023

For the long term forecast, quieter weather is expected.

As pointed out in the previous discussion, upper level flow will
be quasi-zonal through the beginning of next week. Flow will
become increasingly southwest through the middle of the week as an
upper level trough approaches from the west.

Continued dry conditions can be expected over the weekend, with
west/northwest winds of 10 to 20 mph on Saturday. Temperatures
will warm into the 70s again on Saturday. On Sunday, a cold front
will move into the area, switching winds from west to
north/northeast. However, temperatures will still warm into the
70s as the cold air will lag behind the cold front. As surface
high pressure builds into the southern plains Monday and Tuesday,
colder air will also continue to advect into the area, bringing
cooler temperatures for Monday and Tuesday.

By the middle of next week, southerly low level flow will also
increase, bringing moisture back into the area Tuesday night into
Thursday, along with another chance for showers and thunderstorms.
Temperatures will also warm back into the 70s/lower 80s by
Thursday.

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM CDT Thu Mar 23 2023

VFR conditions will dominate for most of the forecast period.
A dryline/pacific front will approach from the west late this
evening, with convection expected to develop along these features
and affect the terminals after 06Z. Have included TEMPO groups
to handle the timing of thunderstorms, with convection expected
to end at KJCT by 11Z. Gusty winds and some hail is possible with
the storms and will amend as necessary overnight, as convection
moves into the area. Some MVFR stratus may develop for a few
hours ahead of the convection at KBBD and KJCT after 06Z. Skies
will clear tomorrow morning with strong west winds developing by
late morning into the afternoon hours. Expect west winds gusting
between 30 and 40 knots by tomorrow afternoon, highest at KSJT
and KABI.

&&

.FIRE WEATHER...
Issued at 314 PM CDT Thu Mar 23 2023

A Fire weather Watch has been issued for most of our area, across
all except the northern Big Country, and is in effect from 1 PM to
9 PM Friday. At the 20ft level, west winds of 20 to 30 mph are
expected, with gusts over 40 mph. With warm temperatures and an
intrusion of much drier air, relative humidity values will plunge
below 20 percent, and into the 10-15 percent range by late
afternoon. This will result in critical fire weather conditions.
Elevated fire weather conditions are expected for the remainder of
our area Friday afternoon and evening. A potential limiting
factor is with coverage and amounts of rainfall from thunderstorms
tonight.

Breezy northwest winds and dry air on Saturday will result in
elevated fire weather conditions from midday into the afternoon. A
cold frontal passage is expected to bring a shift to north-
northeast winds on Sunday. With relative humidity expected to drop
below 20 percent once again, this will result in elevated fire
weather conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     56  76  49  71 /  60  10   0   0
San Angelo  54  76  46  73 /  60   0   0   0
Junction    59  79  48  76 /  60  10   0   0
Brownwood   58  77  47  74 /  70  20   0   0
Sweetwater  53  75  48  70 /  30   0   0   0
Ozona       55  77  46  73 /  50   0   0   0
Brady       60  79  51  73 /  70  20   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday evening
for Brown-Callahan-Coke-Coleman-Concho-Crockett-Fisher-Irion-
Jones-Kimble-Mason-McCulloch-Menard-Nolan-Runnels-Schleicher-
Shackelford-Sterling-Sutton-Taylor-Tom Green.

&&

SHORT TERM...19
LONG TERM....20
AVIATION...24
Hazardous weather outlook, Mar 23, 2:04 PM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
204 PM CDT Thu Mar 23 2023

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
204 PM CDT Thu Mar 23 2023

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this evening into early Friday morning
for most of the area. A few of these storms are expected to
strengthen to severe strength, with large hail and damaging winds
being the main hazards, although an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Critical fire weather conditions are expected Friday afternoon and
evening for most of West Central Texas as strong, gusty west
winds combine with very low relative humidity values.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested later this evening.

In the hours before

Special weather statement, Mar 23, 7:03 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service San Angelo TX
703 PM CDT Thu Mar 23 2023

TXZ049-113-240045-
Fisher TX-Jones TX-
703 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northwestern Jones
and eastern Fisher Counties through 745 PM CDT...

At 702 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sylvester, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamlin, Sylvester, Neinda, Longworth, Mccaulley, The Intersection Of
Us-180 And Ranch Road 126, Hitson and Tuxedo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.

&&

LAT...LON 3257 10018 3263 10045 3296 10018 3296 9981
TIME...MOT...LOC 0002Z 225DEG 45KT 3272 10023

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Daniels
Special weather statement, Mar 23, 8:09 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service San Angelo TX
809 PM CDT Thu Mar 23 2023

TXZ049-240145-
Fisher TX-
809 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northern Fisher
County through 845 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rotan, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rotan and Hitson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3295 10014 3291 10014 3271 10051 3284 10059
      3297 10046
TIME...MOT...LOC 0109Z 228DEG 19KT 3284 10046

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Daniels
Special weather statement, Mar 23, 8:22 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service San Angelo TX
822 PM CDT Thu Mar 23 2023

TXZ054-064-065-240200-
Nolan TX-Coke TX-Sterling TX-
822 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northwestern Coke,
northeastern Sterling and southwestern Nolan Counties through 900 PM
CDT...

At 821 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Sterling City, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silver and Sanco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3209 10115 3208 10067 3231 10067 3236 10057
      3205 10037 3184 10107 3207 10119
TIME...MOT...LOC 0121Z 242DEG 35KT 3197 10105

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Daniels
Special weather statement, Mar 23, 9:29 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service San Angelo TX
929 PM CDT Thu Mar 23 2023

TXZ049-113-240315-
Fisher TX-Jones TX-
929 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northwestern Jones
and northern Fisher Counties through 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near
Roby, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamlin, Rotan, Roby, Hobbs and Hitson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3296 10036 3296 10001 3262 10056 3274 10064
      3297 10037
TIME...MOT...LOC 0228Z 230DEG 24KT 3275 10048

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Daniels
Special weather statement, Mar 23, 9:41 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service San Angelo TX
941 PM CDT Thu Mar 23 2023

TXZ054-113-127-128-240330-
Callahan TX-Nolan TX-Jones TX-Taylor TX-
941 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northwestern
Callahan, southeastern Jones, east central Nolan and Taylor Counties
through 1030 PM CDT...

At 940 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nolan, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abilene, Clyde, Wylie, Nolan, Tye, Tuscola, Buffalo Gap, Eula,
Dudley, Potosi, View, Hamby, Coronados Camp, Caps, Dyess Afb, Impact,
Lake Abilene, Camp Tonkawa, Camp Butman and Kirby Lake.

This includes Interstate 20 between Mile Markers 273 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3252 9961 3251 9954 3224 9943 3215 10023
      3234 10032 3257 9961
TIME...MOT...LOC 0240Z 249DEG 42KT 3229 10020

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Daniels
Special weather statement, Mar 23, 9:58 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service San Angelo TX
958 PM CDT Thu Mar 23 2023

TXZ098-099-240345-
Haskell TX-Throckmorton TX-
958 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of central Haskell and
northwestern Throckmorton Counties through 1045 PM CDT...

At 958 PM CDT, Doppler radar was tracking a strong thunderstorm near
Weinert, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Haskell, Rule, Rochester, Weinert, Millers Creek Reservoir, Sagerton,
Us-277 Near The Haskell-Knox County Line and Jud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.

&&

LAT...LON 3299 9998 3327 9999 3340 9977 3340 9923
TIME...MOT...LOC 0258Z 229DEG 28KT 3325 9968

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Daniels

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:03 PM CDTSpecial Weather StatementSJTJones42 min
Mar 23, 7:23 PM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones36 min
Mar 23, 8:09 PM CDTSpecial Weather StatementSJTFisher36 min
Mar 23, 8:22 PM CDTSpecial Weather StatementSJTMitchell38 min
Mar 23, 9:29 PM CDTSpecial Weather StatementSJTFisher46 min
Mar 23, 9:41 PM CDTSpecial Weather StatementSJTTaylor49 min
Mar 23, 9:58 PM CDTSpecial Weather StatementSJTHaskell47 min
Mar 23, 10:56 PM CDTSpecial Weather StatementSJTThrockmorton34 min
Mar 23, 11:46 PM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more19 hr
Mar 23, 11:48 PM CDTSpecial Weather StatementSJTUpton42 min
Mar 24, 12:00 AM CDTSpecial Weather StatementSJTThrockmorton15 min
Mar 24, 12:21 AM CDTSpecial Weather StatementSJTUpton24 min
Mar 24, 1:20 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Sterling, Tom Green40 min
Mar 24, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSJTCoke, Coleman, Nolan, Runnels, Taylor, Tom Green48 min
Mar 24, 2:10 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher50 min
Mar 24, 2:40 AM CDTSevere Thunderstorm Warning Considerable damage threatSJTBrown, Callahan, Coleman, Runnels, Taylor50 min
Mar 24, 3:04 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Schleicher, Tom Green2 hr
Mar 24, 3:35 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman25 min
Mar 24, 3:55 AM CDTRed Flag WarningSJTCrockett, Fisher, Nolan, Sterling17 hr
Mar 24, 3:59 AM CDTSevere Thunderstorm WarningSJTBrown15 min
Mar 24, 4:52 AM CDTSpecial Weather StatementSJTMcCulloch38 min
Mar 24, 5:23 AM CDTSpecial Weather StatementSJTMcCulloch52 min
Mar 24, 7:28 AM CDTSpecial Weather StatementSJTSan Saba32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.